# SDR ASAA2013121096713

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,707 hours, 5,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2838
- Condition: Failed
- Location: A/C Bay
- Part time: 21,861 hours, 6,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

15,000 FEET, DURING PACK HIGH FLOW INHIBIT TEST ON LT PACK WITH LT PACK OFF, FLAPS 1 SELECTED CABIN RATE F/O CLIMB DID NOT RATE UP.  ACFT GROUNDED.  R & R LT FLOW CONTROL VALVE IAW MM 21-51-01, PERFORMED OPS CHECK/LEAK TEST, CHECKED GOOD.
